On a four-step iterative algorithm and its application to delay integral equations in hyperbolic spaces

Austine Efut Ofem*, Jacob Ashiwere Abuchu, Godwin Chidi Ugwunnadi, Hüseyin Işik, Ojen Kumar Narain

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The purpose of this article is to study A iterative algorithm in hyperbolic space. We prove the weak w2 -stability, data dependence and convergence results of the proposed iterative algorithm for contractive-like mappings in hyperbolic spaces. Furthermore, we study several strong and ▵ -convergence analysis for fixed points of generalized Reich–Suzuki nonexpansive-type mappings. Some new numerical examples are provided to compare the efficiency and applicability of the proposed iterative algorithm over existing iterative algorithms. As an application, we use the proposed iterative method to approximate the solution of a delay nonlinear Volterra integral equation in hyperbolic spaces. We also furnished an example which validate the mild conditions in the application results. Our results are new and improve several results in the current literature.

Original languageEnglish
Pages (from-to)189-224
Number of pages36
JournalRendiconti del Circolo Matematico di Palermo
Volume73
Issue number1
DOIs
Publication statusPublished - Feb 2024
Externally publishedYes

Keywords

  • Data dependence
  • Delay integral equations
  • Strong and △-Convergence
  • Weak w-stability

Fingerprint

Dive into the research topics of 'On a four-step iterative algorithm and its application to delay integral equations in hyperbolic spaces'. Together they form a unique fingerprint.

Cite this